Upper set rules with binary ranges
Makoto Hagiwara and
Hirofumi Yamamura ()
Additional contact information
Hirofumi Yamamura: Komazawa University
Social Choice and Welfare, 2020, vol. 54, issue 4, No 8, 657-666
Abstract:
Abstract We investigate the social choice problem in which the range of a rule consists of only two alternatives. While Barberà et al. (Int J Game Theory 41:791–808, 2012a) capture the feature of “strategy-proof” rules based on the monotonicity condition of winning coalitions, we newly consider the “monotonicity condition with respect to the direction of preference changes.” We show that a rule is strategy-proof if and only if it satisfies the monotonicity condition of preference changes. In addition, we define the class of “upper set rules,” and show that these rules are characterized by strategy-proofness.
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://link.springer.com/10.1007/s00355-019-01225-2 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:sochwe:v:54:y:2020:i:4:d:10.1007_s00355-019-01225-2
Ordering information: This journal article can be ordered from
http://www.springer. ... c+theory/journal/355
DOI: 10.1007/s00355-019-01225-2
Access Statistics for this article
Social Choice and Welfare is currently edited by Bhaskar Dutta, Marc Fleurbaey, Elizabeth Maggie Penn and Clemens Puppe
More articles in Social Choice and Welfare from Springer, The Society for Social Choice and Welfare Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().